# SDR IPXA2024051148518

- Difficulty date: March 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N397UP
- Make and model: Boeing 767346
- Aircraft serial: 40363
- Aircraft time: 28,428 hours, 9,000 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shear Tie
- Part number: 657T172010
- Condition: Mechanic Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LH SHEAR TIES INSTALL FLOOR TO SKIN SECTION MOD FOUND (03 QTY) HOLES WITH SHORT EDGE MARGIN CONDITION AND (01 QTY) HOLE RIDING ON RADIUS OF THE FTG(P/N 657T172-10)  (CAT.B MAJOR REPAIR) REVIEW COMPLETE
